MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM L STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM L STD; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-02-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient primary left implants on (b)(6) 2020.She had an i&d and replacement of poly on (b)(6) 2020 (b)(4).This patient is very sick with multiple comorbidities.She had an abscess on the left knee surgical site.There was noticeable aseptic loosening of the femoral and patella components.All implants were removed with no plan to reimplant.Surgeon performed an end-stage arthrodesis.Her right knee was performed years ago and seems to be unaffected.Doi: (b)(6) 2021, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMPLETE FEM CEM L STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12480938
Report Number1818910-2021-20245
Device Sequence Number17096844
Product Code NJL
UDI-Device Identifier10603295021629
UDI-Public10603295021629
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-02-040
Device Catalogue Number129402040
Device Lot Number9290319
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP AOX INS STD 12.5; LCS COMPLETE FEM CEM L STD; LCS COMPLETE POLY PATELLA STD; MBT CEM TIBIAL TRAY SZ3; UNKNOWN BONE CEMENT; LCS COMP RP AOX INS STD 12.5; LCS COMPLETE FEM CEM L STD; LCS COMPLETE POLY PATELLA STD; MBT CEM TIBIAL TRAY SZ3; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR